Difference between revisions of "Zhj2005"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
J. Zhang, Sharp threshold for global existence and blowup in nonlinear Schrodinger equation with harmonic potential, communications in Partial Differential Equations, 30(2005):1429-1443.
+
{{Article
 
+
  | author = J. Zhang
[[Category:Bibliography]]
+
  | title = Sharp threshold for blowup and global existence in nonlinear Schrödinger equations under a harmonic potential
 +
  | journal = Comm. Partial Differential Equations
 +
  | jvol = 30
 +
  | jpage = 1429--1443
 +
  | year = 2005
 +
  | arxivid =
 +
  | mathsciid = MR2182299
 +
}}

Latest revision as of 21:30, 9 July 2009

J. Zhang. Sharp threshold for blowup and global existence in nonlinear Schrödinger equations under a harmonic potential. Comm. Partial Differential Equations, 30 (2005), 1429--1443. MathSciNet, arXiv.